# SDR SIMA20121228004

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIPS 4 AND 5 INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY AND CHARGER ASSY IAW EMB 145 AMM 33-50-04, OPC GOOD.
